# SDR DXTA200702003

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N384QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800110
- Aircraft time: 268 hours, 164 cycles
- Engine: Pwa JT15D5
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Terminal
- Condition: Broken
- Location: Engines
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(HIGH PRESS VALVE FAIL -R) CAS MESSAGE ILLUMINATED PRIOR TO ROTATION DURING TAKEOFF. CAS MESSAGE ONLY REMAINED ILLUMINATED FOR APPROX 15 MINS.  DURING CLIMB-OUT, NR 1 ENG BEGAN TO SURGE WITH N1 FLUCTUATIONS OF 10-15 PERCENT FOR APPROX 20-30 SECONDS. ENG ANTI -ICE SWITCH ON. DURING CLIMB-OUT, NR 2 ENG BEGAN TO SURGE WITH N1 FLUCTUATIONS OF 10-15 PERCENT FOR APPROX 20-30 SECS. ENG ANTI-ICE SWITCH ON.  DURING APPROACH FLAPS FAILED AT 7 DEGREES & COULD NOT BE RESET.  DUE TO AN EMERGENCY, OVERWEIGHT LANDING MADE AT 27,600 LBS. REPLACED BROKEN GROUND TERMINAL GE-003 IAW 680 M/M 20-10-06 OPS CHECK GOOD.
